[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.158.163. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correction
September 27, 2004

Antipsychotics and the Risk of Sudden Cardiac Death—Correction

Arch Intern Med. 2004;164(17):1839. doi:10.1001/archinte.164.17.1839

Error in Affiliations. In the Original Investigation by Straus et al titled "Antipsychotics and the Risk of Sudden Cardiac Death," published in the June 28 issue of the ARCHIVES (2004;164:1293-1297), an error occurred in the affiliations on page 1297. The correct affiliations are as follows: "From the Pharmaco-epidemiology Unit, Departments of Epidemiology & Biostatistics and Internal Medicine (Drs Straus, Bleumink, Dieleman, Sturkenboom, and Stricker) and Department of Medical Informatics (Drs Straus, Dieleman, van der Lei, ‘t Jong, and Sturkenboom), Erasmus Medical Center, Rotterdam, the Netherlands; Medicines Evaluation Board, the Hague, the Netherlands (Dr Straus); Inspectorate for Health Care, the Hague (Drs Bleumink, Kingma, and Stricker); and the Department of Clinical Pharmacology, University of Groningen, Groningen, the Netherlands (Dr Kingma)."

×